Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Arithmetric structure and lacunary Fourier series


Author: George Benke
Journal: Proc. Amer. Math. Soc. 34 (1972), 128-132
MSC: Primary 43A45
DOI: https://doi.org/10.1090/S0002-9939-1972-0301456-8
MathSciNet review: 0301456
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a theorem concerning the arithmetic structure of $ \Lambda (p)$ sets. This generalizes a result of Rudin and yields a new characterization of Sidon sets for certain Abelian groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A45

Retrieve articles in all journals with MSC: 43A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0301456-8
Keywords: Lacunary Fourier series, Sidon sets, $ \Lambda (p)$ sets
Article copyright: © Copyright 1972 American Mathematical Society